Accéder directement au contenu Accéder directement à la navigation
Nouvelle interface
Article dans une revue

A constructive method for convex solutions of a class of nonlinear Black-Scholes equations

Abstract : Abstract In this work, we are concerned with the theoretical study of a nonlinear Black-Scholes equation resulting from market frictions. We will focus our attention on Barles and Soner’s model where the volatility is enlarged due to the presence of transaction costs. The aim of this paper is to give a constructive mathematical approach for proving the existence of convex solutions to a non degenerate fully nonlinear deterministic problem with nonlinear dependence upon the highest derivative. The existence of a strong solution to the original equation is shown by considering a monotone sequence satisfying an abstract Barenblatt equation and converging toward the solution of a limit problem.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03800554
Contributeur : Marie-France Thiant Connectez-vous pour contacter le contributeur
Soumis le : jeudi 6 octobre 2022 - 14:35:23
Dernière modification le : vendredi 7 octobre 2022 - 03:24:09

Identifiants

Collections

Citation

Mostafa Abounouh, Hassan Al Moatassime, Aicha Driouch, Olivier Goubet. A constructive method for convex solutions of a class of nonlinear Black-Scholes equations. Advances in Nonlinear Analysis, 2019, 9 (1), pp.654-664. ⟨10.1515/anona-2020-0019⟩. ⟨hal-03800554⟩

Partager

Métriques

Consultations de la notice

11